# SDR F3LA200800201

- Difficulty date: April 6, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53476572000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION NOTED AFT CARGO PIT CENTER FLOORBEAM BETWEEN C58 AND C59 NUT PLATES HAVE SIGNS OF CORROSION.  MAINTENANCE REMOVED OLD FLOORBEAM AND REPAIR ANGLES, FABRICATED NEW FLOORBEAM AND REPAIR ANGLES IN ACCORDANCE WITH THE REQUIREMENTS OF EA A9-53R-30229 AND INSTALLED NEW PARTS IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-42-11.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
